# SDR DL72S982077

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RIB NR 5 AND RIB NR 15 CRACKED.  ROUTED FRAME 5.  REPAIRED DOUBLER AND FILLER AS PER M/M 57-54-0 FIG 814.  OK TO INST REPAIR NR 5 RIB.  INSTALLED REPAIR ON NR 5 RIB PER M/M 57-54-0 FIG 814.  BEGAN MAKING DOUBLER.  FINISHED ROUTING RIB NR 15.  REPAIRED AND INSTALLED ANGLE PARTIALLY INSTALLED DOUBLER.  FINISHED REPAIR PER M/M 57-40-0 FIG 814.
